CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Christophe CHALONS

Conexión usuarios externos

NumberAuthors, Title and Details
2018-07

Christophe CHALONS, Paola GOATIN, Luis M. VILLADA: High order numerical schemes for one-dimension non-local conservation laws. SIAM Journal on Scientific Computing, vol. 40, 1, pp. A288-A305, (2018).

2018-03

Fernando BETANCOURT, Raimund BÜRGER, Christophe CHALONS, Stefan DIEHL, Sebastian FARåS: A random sampling method for a family of Temple-class systems of conservation laws. Numerische Mathematik, vol. 138, 1, pp. 37-73, (2018).

2016-26

Raimund BÜRGER, Christophe CHALONS, Luis M. VILLADA: Antidiffusive Lagrangian-remap schemes for models of polydisperse sedimentation. Numerical Methods for Partial Differential Equations, vol. 32, 4, pp. 1109-1136, (2016).

2016-18

Raimund BÜRGER, Christophe CHALONS, Luis M. VILLADA: On second-order antidiffusive Lagrangian-remap schemes for multispecies kinematic flow models. Bulletin of the Brazilian Mathematical Society, (New Series), vol. 47, 1, pp. 187-200, (2016).

2013-28

Raimund BÜRGER, Christophe CHALONS, Luis M. VILLADA: Anti-diffusive and random-sampling Lagrangian-remap schemes for the multi-class Lighthill-Whitham-Richards traffic model. SIAM Journal on Scientific Computing, vol. 35, 6, pp. 1341-1368, (2013)

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324